Title: Direction and control adjustment for smooth motion of wheeled mobile robots

Authors: L. Huang

Addresses: School of Engineering and Advanced Technology, Massey University, P.O. Box 756, Wellington, New Zealand

Abstract: Control of wheeled mobile robots (differential or steering wheel structure) has been studied extensively in the last decades, and many control strategies were proposed for various applications. This paper will present the solutions to two issues encountered in the implementation of the controllers: over corrections of the robot|s heading direction and saturation of the control efforts. The solutions to the problems and their experimental verifications are provided.

Keywords: mobile robots; wheeled robots; robot control; direction adjustment; smooth motion.

DOI: 10.1504/IJISTA.2010.030189

International Journal of Intelligent Systems Technologies and Applications, 2010 Vol.8 No.1/2/3/4, pp.46 - 56

Available online: 11 Dec 2009 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article